Doctor insights on:
Diuretics, B-blocker: Diuretics and beta-blockers are the most significant BP meds that cause ed. If you are on a diuretic, it should be the lowest dose possible. Beta-blockers do it in part from diminshing heart rate. However, some ca channel blockers do this as well. You need to talk with your doctor treating your hbp! ...Read moreSee 2 more doctor answers
Yes: Need to watch renal function as this combination for long time may affect kidney functions ...Read more
There is no specific: contraindication to the combination of these drugs. ...Read more
I am taking 20mg pravastatin 10mg amiodipine 2, 5mg bendroflumethiaz 4mg perindopril and 2mg clomipamine - my muscles ache badly. Is this normal?
Can be a side effec.: Pravastatin can lead to muscle injury. Your doctor should be made aware of your muscle aches so he/she can examine you and possibly check a blood test to evaluate for muscle damage. Good luck. ...Read more
Drugs: Those three drugs can be taken at the same time by most folks. ...Read more